# SDR 20000911SH043

- Difficulty date: August 15, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N440DS
- Make and model: Beech 400A
- Aircraft serial: RK8
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: FDU70
- Part serial: 4537
- Condition: Leaking
- Location: Wing
- Part time: 2,352 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT LEAKED OIL OUT, GIVING HEADING ERRORS.  (X)
